# SDR AALA202506099830

- Difficulty date: June 8, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 76,568 hours, 29,624 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Egt Indication
- Condition: Illuminated
- Location: Both Engines
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT IMMEDIATELY AFTER TAKEOFF AN ECAM HIGH EGT ON BOTH ENGINES MESSAGE DISPLAYED. THE ECAM DIRECTED THE FLIGHT CREW TO SHUT BOTH ENGINES DOWN. THE TEMPERATURE NORMALIZED AT THRUST REDUCTION ALT.  THIS WAS A MAX THRUST- BLEEDS OFF TAKEOFF AT 30 DEGREES OUTSIDE AIR TEMPERATURE WITH A TAKEOFF WEIGHT OF 195,800. THE AIRCRAFT LANDED SAFELY AT PHX WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
